MathSciNet Relay Station
MathSciNet bibliographic data
MR1631259 (2000d:11019) 11B25 (11N13)
Gowers, W. T. A new proof of Szemerédi's theorem for arithmetic progressions of length four. Geom. Funct. Anal. 8 (1998), no. 3, 529–551.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement